# SDR C2XA02IA042

- Difficulty date: February 25, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 386
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH- ON CLIMBOUT THE CREW NOTED THAT THE LANDING GEAR LEVER DISAGREE/UP POSITION/RIGHT MAIN NOT FULLY RETRACTED (AIRBORNE).  THE CREW DECLARED EMERGENCY AND RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE UPLOCK BOX IN THE RIGHT MAIN LANDING GEAR WHEEL WELL, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
